# SDR CALA2009102200642

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,514 hours, 11,559 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Lack Of Lube
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CAPT AND F/O AILERON ROLL CONTROL APPEARS TO BE STIFF AND BINDING AT TIMES, ALMOST AS IF THE HYDRAULIC PRESSURE IS LOW.  NO INDICATION OF LOW PRESSURE IN HYDRAULIC SYSTEM.  PERFORMED FIM TASK 27-11-00-810-804 AND 27-11-00-700-805 AILERON CONTROL WHEEL FORCE TEST.  LUBED AILERON SYSTEM IN W/W, NO FAULTS NOTED.  A/C OK FOR SERVICE.
